# SDR HALA2020013110023

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 28,927 hours, 67,870 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7314 · Engine Fuel Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE LEFT FUEL PRESSURE ON STATUS PAGE.,   OK TO CONTINUE, DEFERED PER MEL 73-33-01
